# SDR CA131111005

- Difficulty date: September 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 4,921 hours
- Engine: Lyc IO360L2A
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: P1655282
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL FLOW WAS RAPIDLY BOUNCING BETWEEN 15-19 GPH AT 2300 RPM TO FULL POWER. REPLACED PRESSURE TRANSDUCER NEW PN P1655282, CLEANED AND INSPECTED FUEL SCREEN AND BOWL.  PREFORMED GROUND RUN ALL PARAMETERS CHECKED SERVICEABLE.
